Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
I have just found this site about a week ago but the adm would not let me on till today.
I'll keep it short as far as hx. I am a doper and have been for way too many yrs. I tried to get off H and D's by using meth and that was stupid. I heard about sub by the internet and called the first doc that came up. No knowing anything he put me on 40mg per day per day july 11th. I did that for 10 days untill I found another site and they said it was "never heard of" so I wean pretty quickly down to 4mg over about 6 weeks.
Now I am stuck on .5mg and still in wd but waxing and weaning with wd symptoms. So now it sept 19 and I am sick as hell. When I first stablize on 1mg and then drop to .5 then .125 I tried skipping days. By the 4th day, SO sick. So now I am back on .5 and still in wd. I have clonidine with some help. I fired the sub doc... buthole. He thinks I should stayed at way high doses. I also have catapress patches but develope allergy to the adhivsive... I plan to go to them after I run out of the pills and just move it dayily.
any help plssssss
forgot to say... I get stoned now at .5,, not a good stoned, I hate it.
omission is not honesty, only a different way of lying.
Hi hun'....I'm not savy on Sub, but I just wanted to welcome you.
I would suggest that you switch to Clonidine pills in lieu of the patches. Not only won't you have to deal with an allergic reaction to the adhesive, the pills don't lose their potency when you shower. You can maintain the effects of the pills...more evenly...than on the patches. Most importantly...Clonidine must be monitored in conjunction with a BP cuff so that you don't become hypotensive.
And sweetie...do me a favor, please. Consider changing your screen name. You ain't stupid...you're just an addict. They aren't synonomous.:)
Exodus From MMT;12-25-02
<center>THERE IS NOTHING SO REMARKABLE AS BEARING WITNESS
TO THE TRANSFORMATION OF THE HUMAN SPIRIT</center>
Welcome to ODR.....with methadone in your history,the fast taper may have played a role in the acute phase. Bouncing back and forth on the sub dose probably did'nt help much either. Even at the lower doses.
If the .5mg is holding you...get stabile there for a couple of days. Then you can split the dose,add time between doses, or reduce furthur. Save the clonidine for at or near post jump.
Do you have a suppotr plan in place?
<center>You can't solve problems by using the same kind of thinking that caused them in the first place.</center>
I dont understand by jumping back and fourth..... maybe I didnt make myself clear. I started at 40 mg 24hours after last dose of meth..of course terrible wd for three days..I did what the quack told me too... I found drug.com forum then I drop to 24mg for about 5 days.. then drop 8mg ever 5 days till I got to 2mg.. then 1mg no problems yet... then .5mg....then.125 for three days and began skiping days till I got soo sick I could not take it.. now on .5 for a week... wd kicked in and got worse daily. I never went up till I go so sick at skiping and slowly over 2days went back to .5... wd never stoped but getting worse.
bld pressure hanging about 120.40 while take catapress. with out it 160/100 I have been on .5 for atleast 8 days now and stil not stable. I cant work, sleep. sweating/chills vomiting the whole deal.
ty for you answer.... actually right now I am not puking and not sweating so bad.... I actually slept for an hour. Maybe I am beginning to stablize. If you think I should hold out I will. I really want to get clean.
as far as support... I went to a few na meeting but got such crap about being on the sub.. I mean really in my face. it did make me get more information so not a total loss. So I now go to aa meetings. still looking for a sponser. My old sponser died.
Right now. I just feel stupid. I have had 4 yrs clean time and the best time of my life.. went out sailing for a few yrs got hurt.. came back had surgery and the beginning of a ripe roaring run with dope. Untill I am clean..and for a bit of time. I will continue to call my self stupid.
I work but cant like this... way too obvious I am in wd.
not sure how much as I got it off the street I am thinking about 40 to60 mg for about 5 month
they keep booting me off the site saying myaddress is not right... it is right and I try to reply what they send and i go to a strange new page
I'm sorry you're having trouble with the site. I just checked all the usual culprits (IP and email addy's) and see nothing peculiar. I'm not suggesting you're not having trouble, just suggesting that I don't know what it could be. Please PM me with specifics when/ if it happens again, and I'll dig deeper into it.
The waiting period for new members is something we hate to do. We were recently hacked by a disgruntled addict, and this is the only sure fire way to keep him out...when he (Matt) gets tired and moves on, we'll make it easier for our new members. Under no circumstances does a new registrant wait more than 24-36 (tops) hours to be activated; Dr. Gonzales and I check several times per day....
Welcome to the site; I hope we can help! :)
Please consider changing your user name, or allow me to?
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.